Ver todas las categorías

CVS Health Allergy Relief Cetirizine Softgels

4.5
(55)
Compre 1, lleve 1 al 50%



Cómo conseguirlo




Información

CVS Health Allergy Relief Cetirizine Softgels
25 C/U, 0.1 lb. N.° de artículo: 925507
  • Provides 24 hours of allergy relief.
  • For adults and children 6 years old and older.
  • Helps with symptoms from indoor and outdoor allergies.

Do you suffer from allergies? If you do, CVS Health Allergy Relief Cetirizine Softgels may offer you the relief you need.
This package comes with 25 softgels, and each one offers 24-hour relief from allergy symptoms. It doesn't matter if you have indoor or outdoor allergies. CVS Health Allergy Relief Cetirizine Softgels offers relief for both.

Some of the symptoms this product can help with include itchy, watery eyes, an itchy throat, an itchy nose, sneezing, and a runny nose.

The main ingredient in this product is Cetirizine HCI 10mg.

CVS Health Allergy Relief Cetirizine Softgels are only for adults and for children who are six years old or older. Take one 10mg softgel every day and do not exceed this dose in a 24-hour period. If your symptoms are less severe, you may want to switch to the 5mg version.

This product might not be appropriate for adults who are aged 65 or older. Please ask a doctor before using. Also, if you have liver or kidney disease, check with a doctor before taking this product.
This product might cause drowsiness, so make sure you know how it affects you before you drive your car or operate heavy machinery. You may want to consider taking it at night to mitigate any effects of sleepiness. When using this product, avoid alcoholic beverages as they can contribute to its sedative effects.

If you experience an allergic reaction to this product, stop taking it immediately and talk with a doctor about what your next steps should be.

Specifications
ProblemaAlergias
Formulariocápsulas blandas
Key ingredientCetirizine
Product typeAllergy treatments
Cantidad1-60 ct

Ingredientes

Cetirizine HCl 10 mg

Indicaciones

Adults and children 6 years and over: one 10 mg capsule once daily. Do not take more than one 10 mg capsule in 24 hours. El producto de 5 mg puede ser apropiado para síntomas más leves. Adults 65 years and over ask a doctor. Niños menores de 6 años: consultar a un médico. Consumers with liver or kidney disease, ask a doctor.

Advertencia(s)

No usar si alguna vez ha tenido una reacción alérgica a este producto, a cualquiera de sus ingredientes o a un antihistamínico que contenga hydroxyzine. Si sufre enfermedad renal consulte a su médico antes de usar este producto. Su médico debería determinar si necesita una dosis diferente. Consulte a un médico o farmacéutico antes de usar si está tomando calmantes o sedantes. When using this product drowsiness may occur. Alcohol, sedatives, and tranquilizers may increase drowsiness. Avoid alcoholic drinks. Tenga cuidado al conducir un vehículo motorizado u operar maquinaria. Si sufre alguna reacción alérgica a este producto, suspenda su uso de inmediato y consulte a su médico. Busque asistencia médica de inmediato. If pregnant or breast-feeding: If breast-feeding, this product is not recommended. Si está embarazada consulte a un profesional médico antes de usar. Mantener fuera del alcance de los niños. En caso de sobredosis, acuda a su médico o comuníquese de inmediato con el Centro de Control de Intoxicaciones.

Productos relacionados

Shop related categories
*Las reseñas y calificaciones de los clientes reflejan únicamente la opinión y punto de vista de los contribuyentes individuales y no son creadas ni avaldas por CVS Pharmacy. Revise las etiquetas del producto y consulte a su médico si tiene alguna pregunta médica o de salud.

CVS Health Allergy Relief Cetirizine Softgels

4.5
(55)
Compre 1, lleve 1 al 50%